MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 12MM

GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 12MM
Model Number 1136.2012
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.The imaging provided shows the set screw of the inferior spacer and the superior anchor of the inferior spacer had migrated anteriorly.No determinations could be made as to the cause of the reported issue.The following sections have been updated.B4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was performed due to a coalition mis anchor backing out post-operatively.The implant's set screw also migrated anteriorly.This event occurred in hong kong.

Brand Name
COALITION MIS
Common Device Name
COALITION MIS ANCHOR, 12MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837567
Report Number3004142400-2023-00107
Device Sequence Number7485865
Product Code OVE
UDI-Device Identifier00889095358940
UDI-Public00889095358940
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151939
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1136.2012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceAsian